# SDR ASAA2013091395973

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 2,006 hours, 618 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLUE MAINTENANCE LIGHT ON APU.  ACFT GROUNDED. ACCOMPLISHED BITE CHECK WITH MAINTENANCE LIGHT ON, MESSAGE LOW OIL QTY.  SHUTDOWN APU.  CHECK OIL QTY AT TANK, OIL TANK FULL. RESTARTED APU, MAINTENANCE LIGHT IS OUT AND BITE CHECK SHOWS OIL QTY FULL.
